MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GUIDE WIRE M; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GUIDE WIRE M; WIRE, GUIDE, CATHETER
Model Number GM1831
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4: weight: requested, not provided.A6: race: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: heart and vascular lab manager.The actual device is not available for return; therefore, an evaluation of the actual device was unable to be conducted.Since the actual device was not returned, investigation of it could not be performed.History investigation of the product with the involved product code/lot number no anomaly was found in the manufacturing record and the shipping inspection record.No other similar report from other facilities was found.Cause of occurrence: based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.However, since the actual device was not returned and investigation of it could not be performed, it was not possible to identify the cause of occurrence.(countermeasure) ashitaka factory assures the quality of this product by performing following controls.The outer diameter of wire is controlled to assure its strength.Before the packaging process, 100% visual inspection is performed to confirm that there is no anomaly such as a kink or scratch.The ifu of this product includes the following warning.If any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guide wire m and/or the catheter and determine the cause by fluoroscopy.Failure to exercise proper caution may result in bending, kinking, separation of the guide wire's tip, damage to the catheter, or damage to the vessel.Terumo medical corporation (tmc) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).Please refer to section h10 for the importer's report on the reported event.
 
Event or Problem Description
The user facility reported that the doctor had right groin access to intervene on a critical limb ischemia (cli).The pt vessel was occluded, the doctor tried to cross a heavy calcified lesion with a.018 command and did not cross, they then escalated to.018 glidewire gold.The glidewire gold entered into lesion however, it would not advance.The doctor removed the gm1831, however the distal tip detached and remained in the lesion.The remaining wire was removed.The doctor attempted to snare and retrieve the distal tip stuck in the occlusion via fem access and alternative distal access, however, was uneventful on each.The remaining distal tip of the gm1831 remained in the patient at the mid pt lesion.The event occurred prior to the terumo representative being in the room.The doctor did intervene elsewhere with shockwave, armada balloons, medtronic drug coated balloon (dcb) in the superficial femoral artery (sfa).They closed with a mynx.The patient will be monitored and did not go to surgery.There was no blood loss.Additional information was received on 17jun2025: the patient was in stable condition.They were going to watch and wait to see how foot wound heals; further intervention may be planned from there if needed, however, not at this time.

Brand Name
GUIDE WIRE M
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key22487944
Report Number9681834-2025-00125
Device Sequence Number8016505
Product Code DQX
UDI-Device Identifier04987350711908
UDI-Public(01)04987350711908(17)260731(10)240801
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K863138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberGM1831
Device Catalogue NumberRF*RA18303TA
Device Lot Number240801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.018 COMMAND; .018 CXI CROSSING CATHETER; .018 GLIDEWIRE GOLD; 4 X 90 COOK LONG SHEATH; 5FR PINNACLE; ARMANDA; SHOCKWAVE
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age73 YR
Patient SexFemale
Patient EthnicityHispanic